Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The action of an algebraic torus on the affine plane


Author: A. Gutwirth
Journal: Trans. Amer. Math. Soc. 105 (1962), 407-414
MSC: Primary 14.15
DOI: https://doi.org/10.1090/S0002-9947-1962-0141664-0
MathSciNet review: 0141664
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Seminar on transformation groups, Annals of Mathematics Studies, No. 46, Princeton Univ. Press, Princeton, N.J., 1960. MR 0116341 (22:7129)
  • [2] C. Chevalley, Théorie des groupes de Lie. II, Hermann, Paris, 1951. MR 0051242 (14:448d)
  • [3] M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math.78 (1956),401-443. MR 0082183 (18:514a)
  • [4] P. Samuel, Some remarks on Lüroth's theorem, Mem. Coll. Sci. Univ. Kyoto Ser. A 27 (1953), 223-224. MR 0058251 (15:345b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.15

Retrieve articles in all journals with MSC: 14.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141664-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society